Darlene’s Story – Levaquin Poisoning

Darlene FQWall

Well here’s my story – sorry if there are any typos – fingers and wrists aren’t what they used to be on the keyboard (and I’m only 24)

I had a beautiful little baby girl in April of 2011 and everything went perfect. At my 6 week check up I opted for the IUD as birth control. Well in July I was having some extreme pelvic pain so I went in to our walk in clinic and the doctor suspected PID. He checked me for STDs and gave me the rocephin shot along with a prescription for doxycycline and levaquin. A few weeks later I was still having pelvic pain so I went in to see my OBGYN and I was given another round of doxycycline for the suspected PID. A few months later it’s now around Thanksgiving and I’m still having pelvic pain, I go back to see my OBGYN and she suggests diagnostic surgery. I agree and they find nothing. A few months after I recover from surgery I start having gastro issues. Always constipated, always sick to my stomach, literally tender to the touch. I go to my regular doctor and he says it’s all stress related and puts me on 3 different antidepressants and an anti anxiety and refers me to a GI. The wanted to do a colonoscopy and found nothing that is causing my gastro issues and he suggests I stop all of the antidepressants and such because they could be causing my pain in my stomach. So I do because they weren’t making anything better. Then I start to notice that I can’t sleep and I’m having really bad hip pain, back pain, shoulder pain. My muscles ache all of the time. No matter what I do I’m not finding any relief from anything and everything is getting worse. From the pelvic pain to the joint pain to the muscle pain, gastro issues and my body decides hey lets throw in migraines. At this point I can’t deal with it all and work a full time job so I had to quit. It’s a year after my daughter was born and I feel like I have been completely debilitated. I can’t walk long distances, I can’t stand for long periods of time, I can barely clean my house.

Fast forward to now and I find out that it’s because of the levaquin. I’m scheduled to have a hysterecomy, hemroidectomy and a prolapse repair on the 25th and I’m not even sure I need the surgery now that I know I have been poisoned. I can’t sleep, I can barely eat because it hurts my stomach, I can barely move off of my couch or out of bed in the morning, I can barely play with my daughter who is going to be 2 in April. I can barely live a normal life because I, like so many of you, have been robbed.

I just thought I’d share my story since I’m a newly levaquin poisoned person and I’d like to meet new people who share a similar story and hear success stories so I know that there is hope out there. I’d love to hear how the survivors have beat this drug so I can join the fight.

3 thoughts on “Darlene’s Story – Levaquin Poisoning

  1. Magnesium. Saturate yourself with magnesium: supplements, magnesium oil topically and Epsom salt baths. A damaged CNS can cause magnesium to flare your symptoms when it should calm them. Keep trying to get as much as you can tolerate, and over time you’ll tolerate more.

    Great Lakes Gelatin (the green can) is very helpful– you just put it in your hot or cold beverages twice a day.

    Vitamin C is vitally important. I take 2,000 to 4,000 milligrams a day.

    I also take Idebenone, MitoQ and PQQ. You can research those and see what you think. The first two successfully prevented Cipro tendon damage in research studies. The third stimulates new mitochondria in aging cells.

    I’m in my eighth month post Cipro, working full time (between two jobs) and able to do things like hike, canoe, swim and I even went to a waterpark this summer. I started out with so much lost muscle tone that I could barely walk, my skin sagged and my teeth were loose, brittle and sensitive to temperature. I had damage to my left Achilles’ tendon, but it’s mostly healed . It took riding my bike uphill to realize it’s not quite there yet, but otherwise I don’t notice it.

    I still am living with a damaged CNS, I fatigue more easily than I used to and my muscle strength isn’t quite 100% restored everywhere, but it’s close. It is possible to heal if you give your body what it needs: magnesium and antioxidants. And time. It can take a long time. Good luck and happy healing!

  2. Hi, I am sorry for what you are going through. I would stay away from medications as much as possible so your body can heal. I am a 36 year old female and two years out from a severe reaction where i was pretty much disabled the first year and would say Im about 75ish% recovered or so. Not sure if there is one specific thing to help but try to give your body the best chance through organic foods, lots of water, juiced vegetables, rest. No alcohol,smoking, caffeine.,processed foods. I also take Epson salt baths and supplements, acupuncture for stress and use ice for joints.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s